×

He’s homotopy perturbation method for solving systems of Volterra integral equations of the second kind. (English) Zbl 1197.65219

Summary: He’s homotopy perturbation method is applied to solve systems of Volterra integral equations of the second kind. Some examples are presented to illustrate the ability of the method for linear and non-linear such systems. The results reveal that the method is very effective and simple.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:

65R20 Numerical methods for integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] He, J.H., Homotopy perturbation technique, Comput meth appl mech eng, 178, 257-262, (1999) · Zbl 0956.70017
[2] He, J.H., A coupling method of homotopy technique and perturbation technique for nonlinear problems, Int J non-linear mech, 35, 1, 37-43, (2000) · Zbl 1068.74618
[3] He, J.H., Comparison of homotopy perturbation method and homotopy analysis method, Appl math comput, 156, 527-539, (2004) · Zbl 1062.65074
[4] He, J.H., Homotopy perturbation method: a new nonlinear analytical technique, Appl math comput, 135, 73-79, (2003) · Zbl 1030.34013
[5] He, J.H., The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl math comput, 151, 287-292, (2004) · Zbl 1039.65052
[6] He, J.H., Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons and fractals, 26, 695-700, (2005) · Zbl 1072.35502
[7] Cveticanin, L., Homotopy-perturbation method for pure nonlinear differential equation, Chaos, solitons and fractals, 30, 1221-1230, (2006) · Zbl 1142.65418
[8] Siddiqui, A.M.; Zeb, A.; Ghori, Q.K.; Benharbit, A.M., Homotopy perturbation method for heat transfer flow of a third grade fluid between parallel plates, Chaos, solitons and fractals, 36, 1, 182-192, (2008) · Zbl 1152.80327
[9] Ganji, D.D.; Rafei, M., Solitary wave solutions for a generalized hirota – satsuma coupled Kdv equation by homotopy perturbation method, Phys lett A, 356, 131-137, (2006) · Zbl 1160.35517
[10] Wang, Qi, Homotopy perturbation method for fractional KdV-Burgers equation, Chaos, solitons and fractals, 35, 5, 843-850, (2008) · Zbl 1132.65118
[11] Ganji, D.D., The application of he’s homotopy perturbation method to nonlinear equations arising in heat transfer, Phys lett A, 355, 337-341, (2006) · Zbl 1255.80026
[12] Siddiqui, A.M.; Mahmood, R.; Ghori, Q.K., Homotopy perturbation method for thin film flow of a third grade fluid down an inclined plane, Chaos, solitons and fractals, 35, 1, 140-147, (2008) · Zbl 1135.76006
[13] Ozis, Turgut; Yıldırım, Ahmet, A note on he’s homotopy perturbation method for van der Pol oscillator with very strong nonlinearity, Chaos, solitons and fractals, 34, 3, 989-991, (2007)
[14] Siddiqui, A.M.; Mahmood, R.; Ghori, Q.K., Homotopy perturbation method for thin film flow of a fourth grade fluid down a vertical cylinder, Phys lett A, 352, 404-410, (2006) · Zbl 1187.76622
[15] Abbasbandy, S., Application of he’s homotopy perturbation method to functional integral equations, Chaos, solitons and fractals, 31, 5, 1243-1247, (2007) · Zbl 1139.65085
[16] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlinear sci numer simul, 7, 1, 27-34, (2006) · Zbl 1401.65087
[17] Bildik, N.; Konuralp, A., The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations, Int J nonlinear sci numer simul, 7, 1, 65-70, (2006) · Zbl 1401.35010
[18] Ariel, P.D.; Hayat, T.; Asghar, S., Homotopy perturbation method and ax symmetric flow over a stretching sheet, Int J nonlinear sci numer simul, 7, 4, 399-406, (2006)
[19] Ganji, D.D.; Sadigh, A., Application of he’s homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations, Int J nonlinear sci numer simul, 7, 4, 411-418, (2006)
[20] He, J.H., New interpretation of homotopy perturbation method, Int J mod phys B, 20, 18, 2561-2568, (2006)
[21] He, J.H., Some asymptotic methods for strongly nonlinear equations, Int J mod phys B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[22] He, J.H., Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simul, 6, 2, 207-208, (2005) · Zbl 1401.65085
[23] Cai, X.C.; Wu, W.Y.; Li, M.S., Approximate period solution for a kind of nonlinear oscillator by he’s perturbation method, Int J nonlinear sci numer simul, 7, 1, 109-112, (2006)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.